# SDR AWXA200200017

- Difficulty date: December 31, 2001
- Submitted: January 10, 2002
- Operation: Air carrier
- Aircraft: N314AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23733
- Aircraft time: 49,505 hours, 31,196 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 655287855
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - C - DURING C-15 CHECK MAINTENANCE DISCOVERED SUPPORT ANGLE CORRODED AT FASTENERS BS 995, LBL 46.  MAINTENANCE REMOVED AND REPLACED CORRODED INNER CHORD AND SUPPORT ANGLE IAW B737-300 SRM 53-60-13 FIG 101 PG 104-107, 51-40-05 PG 1-2, 51-40-02 PG 2, 3, 10, 16-17, AND 51-20-01 PG 10 & 47.
